# SDR DL757100400

- Difficulty date: January 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Part number: 012N88881
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PYLON MOD OPEN 126 FINAL REAM DID NOT CLEAN UP EXISTING, PILOT HOLES IN PN 012N8888-1 SUPPORT FITTINGC/W ERA 479122-14AD REV ORIG.
